The bipolar complemented de morgan brouwer-zadeh distributive lattice as an algebraic structure for the dominance-based rough set approach

Salvatore Greco, B. Matarazzo, R. Słowiński

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce the bipolar complemented de Morgan Brouwer-Zadeh distributive lattice in order to give an algebraic model the to Dominance-based Rough Set Approach. We present also the concept of bipolar approximation space and we show how it can be induced from a bipolar quasi Brouwer-Zadeh lattice.
Original languageEnglish
Pages (from-to)25-56
Number of pages32
JournalFundamenta Informaticae
Volume115
Issue number1
DOIs
Publication statusPublished - 2012

Fingerprint

Dive into the research topics of 'The bipolar complemented de morgan brouwer-zadeh distributive lattice as an algebraic structure for the dominance-based rough set approach'. Together they form a unique fingerprint.

Cite this